MAUDE Adverse Event Report: MEDCOMP 7F X 90CM DBL LMN CVC CATH; LT SILICONE CVC

MEDCOMP 7F X 90CM DBL LMN CVC CATH; LT SILICONE CVC
Model Number MR28010721
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device sample was not returned for evaluation.Without an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.
 
Event or Problem Description
Blue lumen leakage from tear, just below the hub.Lumen was not used.

Brand Name
7F X 90CM DBL LMN CVC CATH
Common Device Name
LT SILICONE CVC
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6834153
Report Number2518902-2017-00046
Device Sequence Number1430631
Product Code LJS
UDI-Device Identifier00884908084283
UDI-Public884908084283
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K003110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Model NumberMR28010721
Device Catalogue NumberMR28010721
Device Lot NumberMHMY460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight11